# SDR UPS03441458

- Difficulty date: October 12, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 65B90411603
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 2 PYLON - LT AND RT NAC STA 286.5 FRAME FOUND CRACKED.  DURING DIAG BRACE STEEL FITTING MOD ACCOMPLISHMENT.  LT AND RT NAC STA 286.5 FRAME REPLACE AS PER SRM 51-10-01 PG 8.
